Access count of this item: 121

Files in This Item:
File Description SizeFormat 
1324_18.pdf658.89 kBAdobe PDFView/Open
Title: 量指標に付随するHecke $L$関数の値分布について (代数的整数論とその周辺)
Authors: 見正, 秀彦  KAKEN_name
Author's alias: Mishou, Hidehiko
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 174
End page: 182
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.